Alert archive / Tennessee / Freeze Warnings in 2012
Freeze Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this freeze warning at Apr 10, 2012, 2:11 PM CDT for 6 counties in Tennessee. It took effect at Apr 11, 2012, 4:00 AM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2012, 2:11 PM CDT (19:11 UTC)
- In effect from
- Apr 11, 2012, 4:00 AM CDT
- Expired
- Apr 11, 2012, 7:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
Counties Cumberland County, TN, Fentress County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, White County, TN
The radar
The Nashville radar (KOHX), 122 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2371 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
206 WWUS74 KOHX 101911 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 211 PM CDT TUE APR 10 2012 ...FREEZE WARNING FOR THE NORTHERN CUMBERLAND PLATEAU LATE TONIGHT AND EARLY WEDNESDAY MORNING. FROST ADVISORY FOR THE REMAINDER OF MIDDLE TENNESSEE LATE TONIGHT AND EARLY WEDNESDAY MORNING... ...A FREEZE WATCH FOR ALL OF MIDDLE TENNESSEE FOR LATE WEDNESDAY NIGHT AND EARLY THURSDAY MORNING... .A CANADIAN HIGH PRESSURE SYSTEM WILL OVERSPREAD THE AREA DURING THE NEXT FEW DAYS. THE COLDEST TEMPERATURES ARE EXPECTED WEDNESDAY NIGHT AND THURSDAY MORNING. TEMPERATURES ARE FORECAST TO FALL TO THE FREEZING MARK LATE TONIGHT AND EARLY WEDNESDAY MORNING OVER MUCH OF THE NORTHERN CUMBERLAND PLATEAU. AREAS OF FROST OR PATCHY FROST ARE EXPECTED ACROSS THE REMAINDER OF THE MID STATE LATE TONIGHT AND EARLY WEDNESDAY MORNING. A FREEZE WATCH HAS BEEN POSTED FOR ALL OF THE MID STATE FOR LATE WEDNESDAY NIGHT AND EARLY THURSDAY MORNING...WITH FREEZING TEMPERATURES EXPECTED TO BE WIDESPREAD OVER THE CUMBERLAND PLATEAU AND NORTHERN MIDDLE TENNESSEE...AND IN THE LOW LYING AREAS OVER SOUTHERN COUNTIES. FROST WILL BE WIDESPREAD...ESPECIALLY OVER NORTHERN AND EASTERN AREAS. TNZ011-032>034-065-066-110315- /O.UPG.KOHX.FZ.A.0001.120411T0900Z-120411T1200Z/ /O.NEW.KOHX.FZ.W.0001.120411T0900Z-120411T1200Z/ /O.NEW.KOHX.FZ.A.0002.120412T0900Z-120412T1200Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE 211 PM CDT TUE APR 10 2012 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 7 AM CDT WEDNESDAY... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 AM CDT WEDNESDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED FOR WEDNESDAY NIGHT AND EARLY THURSDAY MORNING. * TEMPERATURE...LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER 30S. * IMPACTS...RECORD SETTING WARMTH IN MARCH HAS PRODUCED AN EARLY GROWING SEASON. FREEZING TEMPERATURES AT THIS STAGE WILL LIKELY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. SENSITIVE OUTDOOR PLANTS SHOULD BE PROTECTED. THE FREEZE WATCH POSTED FOR WEDNESDAY NIGHT AND THURSDAY MORNING ...MEANS FREEZING TEMPERATURES ARE POSSIBLE. THEREFORE...PREPARATIONS SHOULD BE MADE TO PROTECT TENDER VEGETATION ONCE AGAIN WEDENSDAY NIGHT. && $$ TNZ078>080-110315- /O.UPG.KOHX.FZ.A.0001.120411T0900Z-120411T1200Z/ /O.NEW.KOHX.FZ.A.0002.120412T0900Z-120412T1200Z/ /O.EXA.KOHX.FR.Y.0002.120411T0900Z-120411T1200Z/ WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...MCMINNVILLE...ALTAMONT...SPENCER 211 PM CDT TUE APR 10 2012 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 7 AM CDT WEDNESDAY... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 AM CDT WEDNESDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED FOR WEDNESDAY NIGHT AND EARLY THURSDAY MORNING. THE FREEZE WATCH FOR TONIGHT IS NO LONGER IN EFFECT. * TEMPERATURE...LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE MIDDLE 30S. * IMPACTS...RECORD SETTING WARMTH IN MARCH HAS PRODUCED AN EARLY GROWING SEASON. FROST AT THIS STAGE WILL LIKELY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS SHOULD BE PROTECTED. THE FREEZE WATCH POSTED FOR WEDNESDAY NIGHT AND THURSDAY MORNING ...MEANS FREEZING TEMPERATURES ARE POSSIBLE. THEREFORE...PREPARATIONS SHOULD BE MADE TO PROTECT TENDER VEGETATION ONCE AGAIN WEDENSDAY NIGHT. && $$ TNZ005>010-022>031-056>064-075-077-093>095-110315- /O.NEW.KOHX.FZ.A.0002.120412T0900Z-120412T1200Z/ /O.CON.KOHX.FR.Y.0002.120411T0900Z-120411T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...CAMDEN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE... HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG... MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI 211 PM CDT TUE APR 10 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT WEDNESDAY... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. * TEMPERATURE...MID 30S IN LOW LYING LOCATIONS WEST OF THE CUMBERLAND PLATEAU. * IMPACTS...A RECORD SETTING WARMTH IN MARCH HAS PRODUCED AN EARLY GROWING SEASON. FROST AT THIS STAGE WILL LIKELY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. THE FREEZE WATCH POSTED FOR WEDNESDAY NIGHT AND THURSDAY MORNING ...MEANS FREEZING TEMPERATURES ARE POSSIBLE. THEREFORE...PREPARATIONS SHOULD BE MADE TO PROTECT TENDER VEGETATION ONCE AGAIN WEDENSDAY NIGHT. && $$ 19
3 follow-up statements
015 WWUS74 KOHX 110101 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 801 PM CDT TUE APR 10 2012 ...FREEZE WARNING FOR THE NORTHERN CUMBERLAND PLATEAU AND FROST ADVISORY FOR THE REMAINDER OF MIDDLE TENNESSEE LATE TONIGHT... ...FREEZE WATCH FOR ALL OF MIDDLE TENNESSEE LATE WEDNESDAY NIGHT... .A COLD CANADIAN HIGH PRESSURE SYSTEM WILL SPREAD ACROSS THE AREA OVER THE NEXT FEW DAYS...BRINGING THE COLDEST TEMPERATURES IN SEVERAL WEEKS TO MIDDLE TENNESSEE. LOW TEMPERATURES ARE FORECAST TO FALL NEAR OR BELOW THE FREEZING MARK LATE TONIGHT AND EARLY WEDNESDAY MORNING OVER MUCH OF THE NORTHERN CUMBERLAND PLATEAU. PATCHY FROST IS EXPECTED ACROSS THE REMAINDER OF THE MID STATE LATE TONIGHT AND EARLY WEDNESDAY MORNING WITH LOWS IN THE MID TO UPPER 30S. BELOW FREEZING TEMPERATURES AND FROST WILL BE MORE WIDESPREAD OVER THE CUMBERLAND PLATEAU AND NORTHERN MIDDLE TENNESSEE FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING...WITH LOW LYING AREAS ACROSS THE REMAINDER OF THE MID STATE ALSO LIKELY SEEING TEMPERATURES NEAR OR BELOW FREEZING. TNZ011-032>034-065-066-111245- /O.CON.KOHX.FZ.W.0001.120411T0900Z-120411T1200Z/ /O.CON.KOHX.FZ.A.0002.120412T0900Z-120412T1200Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE 801 PM CDT TUE APR 10 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT WEDNESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * TEMPERATURE...LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER 30S. * IMPACTS...RECORD SETTING WARMTH IN MARCH HAS PRODUCED AN EARLY GROWING SEASON. FREEZING TEMPERATURES WILL LIKELY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE EXPECTED. SENSITIVE OUTDOOR PLANTS WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED. A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE. PREPARATIONS SHOULD BE MADE TO PROTECT TENDER VEGETATION SHOULD FREEZING TEMPERATURES OCCUR. && $$ TNZ005>010-022>031-056>064-075-077>080-093>095-111245- /O.CON.KOHX.FR.Y.0002.120411T0900Z-120411T1200Z/ /O.CON.KOHX.FZ.A.0002.120412T0900Z-120412T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DE KALB-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE- LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...CAMDEN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE... HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG... MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 801 PM CDT TUE APR 10 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT WEDNESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * TEMPERATURE...LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE MID TO UPPER 30S. * IMPACTS...RECORD SETTING WARMTH IN MARCH HAS PRODUCED AN EARLY GROWING SEASON. ANY FROST THAT FORMS COULD DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE. PREPARATIONS SHOULD BE MADE TO PROTECT TENDER VEGETATION SHOULD FREEZING TEMPERATURES OCCUR. && $$ SHAMBURGER
861 WWUS74 KOHX 110849 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 349 AM CDT WED APR 11 2012 ...FREEZE WARNING FOR THE NORTHERN CUMBERLAND PLATEAU AND FROST ADVISORY FOR THE REMAINDER OF MIDDLE TENNESSEE THIS MORNING... ...FREEZE WARNING FOR THE CUMBERLAND PLATEAU LATE TONIGHT AND A FREEZE WATCH FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU LATE TONIGHT... .A COLD CANADIAN HIGH PRESSURE SYSTEM WILL SPREAD ACROSS THE AREA TODAY AND TONIGHT...BRINGING WITH IT THE COLDEST TEMPERATURES IN SEVERAL WEEKS ACROSS MIDDLE TENNESSEE. LOW TEMPERATURES ARE FORECAST TO FALL NEAR OR BELOW THE FREEZING MARK THIS MORNING OVER MUCH OF THE NORTHERN CUMBERLAND PLATEAU. PATCHY FROST IS EXPECTED ACROSS THE REMAINDER OF THE MID STATE WITH LOWS IN THE MID 30S. BELOW FREEZING TEMPERATURES AND FROST WILL BE MORE WIDESPREAD ACROSS THE CUMBERLAND PLATEAU LATE TONIGHT...WITH LOW LYING AREAS WEST OF THE CUMBERLAND PLATEAU ALSO LIKELY SEEING TEMPERATURES NEAR OR BELOW FREEZING. TNZ011-032>034-065-066-111245- /O.UPG.KOHX.FZ.A.0002.120412T0900Z-120412T1200Z/ /O.NEW.KOHX.FZ.W.0002.120412T0900Z-120412T1200Z/ /O.CON.KOHX.FZ.W.0001.120411T0900Z-120411T1200Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE 349 AM CDT WED APR 11 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 AM CDT THIS MORNING AND ALSO LATE TONIGHT FOR THE CUMBERLAND PLATEAU. * TEMPERATURE...LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER 30S THIS MORNING...AND TO NEAR 30 LATE TONIGHT. * IMPACTS...RECORD SETTING WARMTH IN MARCH HAS PRODUCED AN EARLY GROWING SEASON. FREEZING TEMPERATURES WILL LIKELY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE EXPECTED. SENSITIVE OUTDOOR PLANTS WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$ TNZ078>080-111245- /O.UPG.KOHX.FZ.A.0002.120412T0900Z-120412T1200Z/ /O.NEW.KOHX.FZ.W.0002.120412T0900Z-120412T1200Z/ /O.CON.KOHX.FR.Y.0002.120411T0900Z-120411T1200Z/ WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...MCMINNVILLE...ALTAMONT...SPENCER 349 AM CDT WED APR 11 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...LOW TEMPERATURES ARE EXPECTED TO FALL TO AROUND 30 DEGREES LATE TONIGHT. * IMPACTS...RECORD SETTING WARMTH IN MARCH HAS PRODUCED AN EARLY GROWING SEASON. ANY FROST THAT FORMS COULD DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ005>010-022>031-056>064-075-077-093>095-111245- /O.CON.KOHX.FR.Y.0002.120411T0900Z-120411T1200Z/ /O.CON.KOHX.FZ.A.0002.120412T0900Z-120412T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...CAMDEN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE... HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG... MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI 349 AM CDT WED APR 11 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... * TEMPERATURE...LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 30S THIS MORNING...AND POSSIBLY INTO THE LOWER 30S ACROSS LOW LYING LOCATIONS WEST OF THE CUMBERLAND PLATEAU LATE TONIGHT. * IMPACTS...RECORD SETTING WARMTH IN MARCH HAS PRODUCED AN EARLY GROWING SEASON. ANY FROST THAT FORMS COULD DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. A FREEZE WATCH MEANS BELOW FREEZING TEMPERATURES ARE POSSIBLE. PREPARATIONS SHOULD BE MADE TO PROTECT TENDER VEGETATION SHOULD FREEZING TEMPERATURES OCCUR. && $$ 31
839 WWUS74 KOHX 111208 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 708 AM CDT WED APR 11 2012 ...FREEZE WARNING FOR THE CUMBERLAND PLATEAU AND A FREEZE WATCH FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU LATE TONIGHT... .A COLD CANADIAN HIGH PRESSURE SYSTEM WILL SPREAD ACROSS THE AREA TONIGHT...BRINGING WITH IT THE COLDEST TEMPERATURES IN SEVERAL WEEKS ACROSS MIDDLE TENNESSEE. BELOW FREEZING TEMPERATURES AND FROST WILL BECOME WIDESPREAD ACROSS THE CUMBERLAND PLATEAU LATE TONIGHT...WITH LOW LYING AREAS WEST OF THE CUMBERLAND PLATEAU ALSO LIKELY SEEING TEMPERATURES NEAR OR BELOW FREEZING AND AREAS OF FROST. TNZ011-032>034-065-066-112100- /O.EXP.KOHX.FZ.W.0001.000000T0000Z-120411T1200Z/ /O.CON.KOHX.FZ.W.0002.120412T0900Z-120412T1200Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...SPARTA...CROSSVILLE 708 AM CDT WED APR 11 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY... * TEMPERATURE...LOW TEMPERATURES ARE EXPECTED TO FALL TO AROUND 30 DEGREES LATE TONIGHT. * IMPACTS...RECORD SETTING WARMTH IN MARCH HAS PRODUCED AN EARLY GROWING SEASON. FREEZING TEMPERATURES WILL LIKELY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE EXPECTED. SENSITIVE OUTDOOR PLANTS WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$ TNZ078>080-112100- /O.EXP.KOHX.FR.Y.0002.000000T0000Z-120411T1200Z/ /O.CON.KOHX.FZ.W.0002.120412T0900Z-120412T1200Z/ WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...MCMINNVILLE...ALTAMONT...SPENCER 708 AM CDT WED APR 11 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY... * TEMPERATURE...LOW TEMPERATURES ARE EXPECTED TO FALL TO AROUND 30 DEGREES LATE TONIGHT. * IMPACTS...RECORD SETTING WARMTH IN MARCH HAS PRODUCED AN EARLY GROWING SEASON. ANY FROST THAT FORMS COULD DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ005>010-022>031-056>064-075-077-093>095-112100- /O.EXP.KOHX.FR.Y.0002.000000T0000Z-120411T1200Z/ /O.CON.KOHX.FZ.A.0002.120412T0900Z-120412T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...CAMDEN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE... HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG... MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI 708 AM CDT WED APR 11 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... * TEMPERATURE...LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER 30S ACROSS LOW LYING LOCATIONS WEST OF THE CUMBERLAND PLATEAU LATE TONIGHT. * IMPACTS...RECORD SETTING WARMTH IN MARCH HAS PRODUCED AN EARLY GROWING SEASON. ANY FROST THAT FORMS COULD DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 31
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Apr 10, 11:08 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 10, 11:08 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1108 AM CDT TUE APR 10 2012 .UPDATE...ADDED AVIATION SECTION FOR 18Z TAF'S. && .AVIATION...BNA/CKV/CSV...HIGH PRESSURE CONTINUES TO BUILD INTO MIDDLE TENNESSEE, WITH MID-LEVEL MOISTURE PRODUCING SOME CLOUDINESS ACROSS THE MID STATE TODAY. EXPECT GUSTY WINDS THIS AFTERNOON AS THE PRESSURE GRADIENT CONTINUES TO TIGHTEN UP, WITH DRY LOW LEVELS AND VFR WX THE NEXT 24 HRS. && .PREV DISCUSSION... /ISSUED 641 AM CDT TUE APR 10 2012/ UPDATE...FOR AVIATION. AVIATION... 12Z TAFS...VFR THROUGH THE PERIOD. A COLD FRONT AND SHORTWAVE WILL CROSS THE REGION THIS MORNING WITH SCT-BKN MID LEVEL CLOUDS. GUSTY NW WINDS WILL FOLLOW FROPA...TO 20KT AT TIMES. WINDS WILL DIMINISH TONIGHT UNDER SKC. 13 PREV DISCUSSION... /ISSUED 343 AM CDT TUE APR 10 2012/ DISCUSSION... FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED. MAIN FORECAST QUANDARIES...FROST/FREEZE POTENTIAL TONIGHT AND WED NIGHT...TEMPS...OVERALL WX PATTERN THIS WEEKEND INTO EARLY NEXT WEEK. AS FOR TODAY...AS OF 08Z...NOTING THE WEAK DISTURBANCE ALOFT ACROSS MO MOVING CLOSER TO THE MID STATE IN NWLY UPPER LEVEL FLOW. WEAK SFC BOUNDARY ACROSS SWRN PORTIONS OF THE MID STATE ALSO. BELIEVE OVERALL THAT THE NAM HANDLES THIS BEST WITH MOVING THIS DISTURBANCE THRU THE MID STATE THIS MORNING...WITH DECREASING CLOUDINESS THIS AFTERNOON. DO NOT HAVE A LOT OF CONFIDENCE IN THE GFS SOLUTION PER ITS DEVELOPMENT OF ISO/SCT SHWRS WITH THIS FEATURE. THE SFC BOUNDARY IS EXPECTED TO MOVE SWD DURING THE DAY...MOVING WELL S OF THE MID STATE BY THE AFTERNOON HRS...NOT PROVIDING AN ADDITIONAL FOCUSING MECHANISM FOR SHWR DEVELOPMENT WITH DIURNAL HEATING INFLUENCES PLAYING A ROLE ALSO. CAN NOT TOTALLY RULE OUT THE FORMATION OF SOME SHWRS ACROSS SW PORTIONS OF THE MID STATE... PER THE LATEST RUN OF THE HIGH RESOLUTION RAPID REFRESH DEPICTING SOME POTENTIAL FOR ISO SHWRS PASSING ACROSS THE SW CORNER OF THE MID STATE LATER THIS MORNING/EARLY AFTERNOON. BUT OVERALL...JUST DO NOT FEEL CONFIDENT ENOUGH AT THIS TIME TO MENTION ANY CHANCES OF RAINFALL. THUS...WILL LEAVE THE MID STATE DRY TODAY. WITH CLOUD COVERAGE AND SOME COOLER AIR WORKING IN ACROSS THE MID STATE .WILL GO WITH HIGHS AROUND 70 N TO LOWER 70S S...UPPER 60S PLATEAU. AS FOR TONIGHT...ONE OF THE MAIN FORECAST QUANDARIES CENTERS AROUND POTENTIAL FROST/FREEZE CONDITIONS THAT COULD BE EXPERIENCED TONIGHT. STRONG CANADIAN HIGH PRESSURE WILL BE BUILDING INTO THE MID STATE BY LATE TONIGHT...ALONG WITH CLRING SKIES...AS DRY NWLY FLOW REESTABLISH ITSELF ACROSS THE MID STATE...AS THE UPPER LEVEL RIDING PATTERN BECOMES MORE ENHANCED ACROSS THE ROCKIES WITH AN UPPER LEVEL LOW CENTERED ACROSS THE ERN GREAT LAKES REGION WITH TROUGHING DOWN THE ATLANTIC COASTLINE. THERE IS SOME CONCERNS THAT WINDS WILL BE LIGHT ENOUGH THAT IT WILL ALLOW FOR SOME MIXING NEAR THE GROUND AND THUS NOT ALLOW FOR MAXIMUM RADIATIONAL COOLING POTENTIAL TO BE THE KEY PLAYER IN COOLING THE AIR NEAR THE GROUND THAT WOULD BE NEEDED FOR PATCHY TO AREAS OF FROST DEVELOPMENT ACROSS THE ENTIRE MID STATE. HOWEVER...FOR LOCATIONS W OF THE PLATEAU...BELIEVE THAT SOME OF THE LOWER LYING LOCATIONS WILL BE SUSCEPTIBLE TO PATCHY FROST DEVELOPMENT AS ANY WINDS IN THESE LOCATIONS WILL SHOULD BE CLOSE TO CALM. SO NEAR PRESS TIME...WILL ALSO ISSUE A FROST ADVISORY FOR THE LOWER LYING LOCATIONS W OF THE PLATEUA FOR LATE TONIGHT. ACROSS THE PLATEAU...TEMPS SHOULD GET CLOSE TO FREEZING...BUT AT THIS TIME...DO NOT HAVE THE OVERALL CONFIDENCE TO BELIEVE THAT THIS WILL BE FOR CERTAIN...I.E. THE ISSUANCE OF A FREEZE WARNING FOR THE PLATEAU...ESPECIALLY FOR THE NRN PORTIONS OF THE PLATEAU...AND WILL THUS LET THE WATCH STAND FOR NOW AND DEFER TO LATER MODEL RUNS...ANALYSIS...AND FORECASTERS REASONING. AS FOR WED...EXPECT CANADIAN HIGH PRESSURE INFLUENCES TO CONTINUE BUILDING ACROSS THE MID STATE ON WED...WITH LITTLE IN THE WAY OF CLOUDINESS...AND EVEN COOLER TEMPS...NOW 5 TO 10 DEGREES BELOW SEASONABLE NORMS FOR THIS TIME OF YEAR. HIGHS WILL BE AROUND 60 N TO MID 60S S...MID 50S PLATEAU. AS FOR WED NIGHT...WITH ANOTHER CLR NIGHT IN STORE...AND APEX OF CANADIAN HIGH PRESSURE CENTER WORKING ITS WAY TOWARD THE MID STATE...OVERALL...BELIEVE THAT THE POTENTIAL FOR AREAS OF FROST WILL BE THE GREATEST ACROSS THE ENTIRE MID STATE...AND EVEN A STRONGER POSSIBILITY OF FREEZING TEMPS ACROSS THE PLATEAU. WILL MENTION THIS POSSIBILITY IN THE MORNING HWO ISSUANCE. LOWS WILL BE IN THE MID 30S...AROUND 30 PLATEAU. AS FOR THU...AS SFC HIGH MOVES TO OUR E...THIS SHOULD ALLOW SOME WARMER TEMPS ON THU...AS RIDGING ALOFT BECOMES MORE AND MORE ENHANCED. WILL GO WITH HIGHS IN THE MID 60S...LOWER 60S PLATEAU. AS FOR THE REMAINDER OF THE FORECAST PERIOD...FOR THE UPCOMING WEEKEND AND INTO EARLY NEXT WEEK...UPPER LEVEL RIDGING WILL BE THE MAIN WEATHER PLAYER ACROSS THE SE U.S WITH SOME QUESTION AS WHETHER THE MID STATE WILL BE FAR ENOUGH AWAY FROM THE APEX OF THE UPPER LEVEL RIDGING INFLUENCES TO EXPERIENCE THE POTENTIAL OF SHWRS/TSTMS AROUND ITS PERIPHERY. BELIEVE WRN LOCATIONS NEAR THE TN RIVER VALLEY WILL HAVE A SLIGHT CHANCE OF SHWRS/TSTMS ON SAT...AND AS UPPER LEVEL RIDGING INFLUENCES SLOWLY MOVE EWD...MORE OF THE AREA WILL ON SUN...INCLUDING MUCH OF THE NASHVILLE METRO AREA...WILL HAVE THE POSSIBILITY OF EXPERIENCING SOME SHWRS/TSTMS. THIS SLIGHT CHANCE SHOULD SPREAD TO THE ENTIRE MID STATE ON MON WITH A CHANCE OF SHWRS/TSTMS BY MID WEEK AS THESE UPPER LEVEL RIDGING DYNAMICS CONTINUE TO MOVE EWD AND WEAKEN...ALONG WITH A SFC FRONTAL SYSTEM APPROACHING THE MID STATE. A QUICK RETURN TO WARMER THAN NORMAL AFTERNOON HIGH TEMPS FOR THIS TIME OF YEAR WILL RETURN TO THE MID STATE TOO...WITH HIGHS MAINLY IN THE MID TO UPPER 70S. LOWS WILL ALSO WARM FROM THE LOWER 40S...UPPER 30S PLATEAU ON THU NIGHT INTO THE MID 50S ACROSS MOST OF THE MID STATE BY MON NIGHT. 31 && .OHX WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR TNZ011-032>034-065-066-078>080. FROST ADVISORY FROM 4 AM TO 7 AM CDT WEDNESDAY FOR TNZ005>010- 022>031-056>064-075-077-093>095. && ROSE
Hazardous weather outlook, Apr 10, 5:00 AM CDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT TUE APR 10 2012 TNZ005>010-022>031-056>064-075-077-093>095-111000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- 500 AM CDT TUE APR 10 2012 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 7 AM CDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FROST ADVISORY IS IN EFFECT FOR LOW LYING LOCATIONS WEST OF THE CUMBERLAND PLATEAU FOR LATE TONIGHT. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FROST ADVISORY MAY BE REQUIRED FOR ALL LOCATIONS WEST OF THE THE CUMBERLAND PLATEAU FOR WEDNESDAY NIGHT AS LOWS ARE EXPECTED TO BE IN THE MID 30S. TNZ011-032>034-065-066-078>080-111000- PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- 500 AM CDT TUE APR 10 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FREEZE WATCH IS IN EFFECT FOR LATE TONIGHT THROUGH WEDNESDAY MORNING FOR LOCATIONS ACROSS THE CUMBERLAND PLATEAU. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FREEZE WATCH OR WARNING MAY BE REQUIRED FOR WEDNESDAY NIGHT FOR LOCATIONS ACROSS THE CUMBERLAND PLATEAU AS LOWS ARE EXPECTED TO BE IN THE LOWER 30S. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 9:12 PM CDT | Freeze Watch | OHX | Cumberland, Fentress, Grundy, Overton, Pickett, Putnam and 3 more | 17 hr |
| Apr 10, 3:56 AM CDT | Frost Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 27 more | 27 hr |
| Apr 10, 2:11 PM CDT | Freeze Watch | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 22 hr |
Nearby
Freeze Warnings in Tennessee, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.